# SDR FDEA202406110793

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N139FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43538
- Aircraft time: 13,031 hours, 6,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Dented
- Location: Bs 390 S4-5r
- Part time: 13,031 hours, 6,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE ON FUSELAGE SKIN AT STA 390 BTW STR 4/5 RH.   FUSELAGE SKIN AT STA 390 BTW STR 4/5 RH WAS REPAIRED IAW SRM 53-00-01-2R REPAIR 14 REV 88 DEC 15, 2023.
